Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 51, NWS Austin/San Antonio, TX

March 30, 2007Real County, Uvalde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 30, 2007, 7:15 PM CDT for Real County, Uvalde County, Texas. It was in force for 60 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2007, 7:15 PM CDT (00:15 UTC)
Expired
Mar 30, 2007, 8:15 PM CDT
In force
60 min
Issued by
NWS Austin/San Antonio, TX
Area
Counties, with a storm outline in the text

Counties Real County, TX, Uvalde County, TX

The radar

The Laughlin AFB radar (KDFX), 64 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 7:17 PM CDTHAIL 111 Nw Garner State Park, TX
Mar 30, 7:17 PM CDTHAIL 1.75Reagan Wells, TX
Mar 30, 7:31 PM CDTHAIL 2.52 Nw Concan, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 5:25 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 0.3 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2007-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2842 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2007-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2842 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1054 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
1.9
Supercell composite
9.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 310015
SVREWX
TXC385-463-310115-
/O.NEW.KEWX.SV.W.0051.070331T0016Z-070331T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
715 PM CDT FRI MAR 30 2007

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  REAL COUNTY IN SOUTH CENTRAL TEXAS...
  UVALDE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 815 PM CDT

* AT 706 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
  LOCATED 8 MILES NORTHEAST OF MONTELL...OR ABOUT 12 MILES SOUTHWEST
  OF LEAKEY...AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GARNER STATE PARK AND RIO FRIO BY 725 PM CDT...
  CONCAN BY 730 PM CDT...
  UTOPIA BY 745 PM CDT...

LAT...LON 2969 9965 2968 9963 2963 9962 2962 9942
      2948 9942 2938 9976 2938 9978 2952 10004
      2958 10001 2970 9992

$$
2 follow-up statements
000 
WWUS54 KEWX 310052
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
752 PM CDT FRI MAR 30 2007

TXC385-310102-
/O.CAN.KEWX.SV.W.0051.000000T0000Z-070331T0115Z/
REAL TX-
752 PM CDT FRI MAR 30 2007

...THE SEVERE THUNDERSTORM WARNING FOR REAL COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING
FOR SOUTH CENTRAL TEXAS.

LAT...LON 2962 9942 2934 9942 2937 9965 2938 9966
      2938 9971 2939 9972 2939 9977 2949 9977
      2959 9967 2963 9966

$$

TXC463-310115-
/O.CON.KEWX.SV.W.0051.000000T0000Z-070331T0115Z/
UVALDE TX-
752 PM CDT FRI MAR 30 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR UVALDE COUNTY...

AT 748 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING BASEBALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THIS STORM WAS LOCATED 10 MILES SOUTH OF UTOPIA...OR ABOUT 18
MILES SOUTH OF VANDERPOOL...MOVING SOUTHEAST AT 30 MPH.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES. IF A TORNADO IS SPOTTED... ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 2962 9942 2934 9942 2937 9965 2938 9966
      2938 9971 2939 9972 2939 9977 2949 9977
      2959 9967 2963 9966

$$
000 
WWUS54 KEWX 310115
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
815 PM CDT FRI MAR 30 2007

TXC463-310125-
/O.EXP.KEWX.SV.W.0051.000000T0000Z-070331T0115Z/
UVALDE TX-
815 PM CDT FRI MAR 30 2007

...THE SEVERE THUNDERSTORM WARNING FOR UVALDE COUNTY EXPIRES AT 815
PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING 
FOR UVALDE COUNTY AND PORTIONS OF SOUTH CENTRAL TEXAS.

LAT...LON 2962 9942 2934 9942 2937 9965 2938 9966
      2938 9971 2939 9972 2939 9977 2949 9977
      2959 9967 2963 9966

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 6:12 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Mar 30, 6:12 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
612 PM CDT FRI MAR 30 2007

.AVIATION...
CIGS NEAR 1 TO 3 THSD FT BKN TO OVC IS EXPECTED THROUGH 12Z
AS SHRA AND TSRA COME ACROSS THE AREA FROM THE WEST.  TSRA
WIND GUSTS ABOVE 30 KNOTS...WITH HAIL...AND HEAVY RAIN IS
LIKELY...CAUSING VSBYS TO FALL TO AT OR BELOW 3 MILES...
AND POSSIBLY AS LOW AS ONE HALF MILE IN PERIODS OF VERY
HEAVY RAIN. PREVAILING SFC WINDS ARE FORECAST TO SHIFT TO THE
NORTHWEST FROM 09Z TO 12Z...WITH CIGS AFT 12Z BECOMING
2 TO 4 THSD FT BKN WITH SCT SHRA AND TSRA ALONG AND EAST
OF AN AUS TO SAT TO PEZ LINE.  BY 15Z CIGS 4 TO 6 THSD FT
BKN OCNL 4 TO 6 THSD FT SCT ARE EXPECTED TO DEVELOP FROM
THE WEST WITH SHRA EAST OF AN AUS TO KARNES CITY LINE.

&&

.PREV DISCUSSION... /ISSUED 539 PM CDT FRI MAR 30 2007/

UPDATE...UPDATED THE FORECAST PACKAGE TO INCLUDE THE TORNADO
WATCH.

PREV DISCUSSION... /ISSUED 405 PM CDT FRI MAR 30 2007/

DISCUSSION...
SORRY FOR THE LATE DISCUSSION TODAY...OBVIOUSLY BUSY WITH ONGOING
SEVERE STORMS AND FLOODING SINCE 10 AM. THE MAIN FORECAST ISSUES
ARE THE SEVERE THREAT THIS EVENING...HEAVY RAIN/FLOOD THREAT
OVERNIGHT...THEN PROSPECTS FOR MORE RAIN NEXT WEEK. THE 12Z NCEP
MODELS ARE IN FAIR AGREEMENT...AND THE GFS/CANADIAN/4.5KM WRF ARE
IN GENERAL AGREEMENT WITH CONVECTIVE EVOLUTION OVERNIGHT.

IN SHORT...THE SEVERE THREAT WILL CONTINUE UNTIL EARLY EVENING FOR
THE FAR NORTHWEST COUNTIES AND WESTERN HILL COUNTRY. THE TORNADO
WATCHES WILL LIKELY EXPIRE ON TIME AT 6 PM. THERE COULD BE A FEW
MORE ISOLATED SEVERE REPORTS THIS EVENING...BUT THE SEVERE THREAT
SHOULD SUBSTANTIALLY END AFTER SUNSET.

THE DISCRETE STORMS SHOULD CONGEAL INTO A LINEAR MCS AND SWEEP
ACROSS THE CENTRAL AND EASTERN PORTIONS OF THE CWA...INCLUDING THE
AUSTIN/SAN ANTONIO METROS AND I-35 CORRIDOR...OVERNIGHT. WE EXPECT
RAINFALL TO AVERAGE 1 TO 3 INCHES...WITH ISOLATED AMOUNTS UP TO 6
INCHES POSSIBLE. THUS THE FLASH FLOOD THREAT WILL CONTINUE AND THE
FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH 7 AM SATURDAY.

OTHERWISE...EXPECT RETURN FLOW TO REDEVELOP MONDAY...AND THE
LIKELIHOOD FOR ADDITIONAL MODERATE TO HEAVY RAIN NEXT TUE-THU. I
BROAD-BRUSHED THIS FOR NOW...AS CLIMATOLOGY AND THE PAST FEW
EVENTS SHOW THAT THE MODELS ARE GENERALLY HORRENDOUS WITH PATTERN
CHANGES AND THE MESOSCALE DETAILS IN THE DAY 4-7 RANGE. THE BASIC
FORECAST IS MILD AND HUMID WITH A GOOD CHANCE OF RAIN MID-
WEEK...THEN COOLER LATE NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              55  72  53  82  59 /  90  30  -   -   -
AUSTIN BERGSTROM INTL AIRPORT  57  71  44  81  54 /  90  40  -   -   -
DEL RIO INTL AIRPORT           58  81  56  80  62 /  60  -    0  -   -
SAN ANTONIO INTL AIRPORT       59  72  50  81  60 /  90  30  -   -   10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING ZONES:
ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...
LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...
VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

11/03/08/05/WR
Hazardous weather outlook, Mar 30, 5:11 AM CDT, 14 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
511 AM CDT FRI MAR 30 2007

TXZ171>173-183>194-202>209-217>225-228-311015-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
511 AM CDT FRI MAR 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT
THE IS A SLIGHT TO MODERATE RISK FOR SEVERE THUNDERSTORMS...HEAVY
RAINS AND FLASH FLOODING ACROSS SOUTH CENTRAL TEXAS AND THE HILL
COUNTRY. A FLASH FLOOD WATCH IS IN EFFECT. THE SEVERE WEATHER
THREAT WILL BE IN THE FORM OF LARGE HAIL AND POSSIBLE TORNADOES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS MONDAY THROUGH
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY INTO THIS EVENING.

In the hours before

Local storm report, Mar 30, 3:10 PM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
310 PM CDT FRI MAR 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND GST     3 S MARBLE FALLS        30.54N 98.27W
03/30/2007  E0 MPH           BURNET             TX   TRAINED SPOTTER

            SPOTTER ESTIMATED 3 INCHES OF RAINFALL RATE AND WINDS 40
            MPH WITH GUSTS TO NEAR 50 MPH.

0240 PM     FLASH FLOOD      5 S BURNET              30.69N 98.23W
03/30/2007                   BURNET             TX   LAW ENFORCEMENT

            SOME HIGHWAYS IN BURNET COUNTY CLOSED, PARK ROAD 4 AND FM
            1431, PLUS PEA SIZE HAIL.

&&

PM
Local storm report, Mar 30, 4:09 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
409 PM CDT FRI MAR 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 AM     TORNADO          14 W WIMBERLEY          29.99N 98.34W
03/30/2007                   COMAL              TX   LAW ENFORCEMENT

            CONFIRMED TOUCH DOWN ON MOUNT SHARP ROAD.

1010 AM     HAIL             12 WNW WIMBERLEY        30.06N 98.29W
03/30/2007  M0.88 INCH       HAYS               TX   TRAINED SPOTTER

            JUST OFF FM 2325.

1020 AM     FLASH FLOOD      BLANCO                  30.10N 98.42W
03/30/2007                   BLANCO             TX   LAW ENFORCEMENT

            HWY 32 AND CR 165 ARE COVERED BY WATER.

1028 AM     HAIL             DRIPPING SPRINGS        30.19N 98.09W
03/30/2007  M1.75 INCH       HAYS               TX   LAW ENFORCEMENT

1030 AM     TORNADO          SW DRIPPING SPRINGS     30.19N 98.09W
03/30/2007                   HAYS               TX   LAW ENFORCEMENT

            UNCONFIRMED TOUCH DOWN.

1033 AM     FLASH FLOOD      BLANCO                  30.10N 98.42W
03/30/2007                   BLANCO             TX   LAW ENFORCEMENT

            HWY 165 CLOSED.

1115 AM     HEAVY RAIN       TARPLEY                 29.63N 99.28W
03/30/2007  M4.00 INCH       BANDERA            TX   CO-OP OBSERVER

            OVER 4 INCHES OF RAIN IN 20 TO 30 MINUTES.

1120 AM     FLASH FLOOD      DRIPPING SPRINGS        30.19N 98.09W
03/30/2007                   HAYS               TX   LAW ENFORCEMENT

            MUCH OF HWY 290 UNDER WATER TO AS MUCH AS SIX INCHES DEEP
            ON BELL SPRINGS ROAD.

1150 AM     HEAVY RAIN       CENTER POINT            29.93N 99.03W
03/30/2007  E0.00 INCH       KERR               TX   LAW ENFORCEMENT

            2.30 INCHES OF RAIN IN ONE HOUR.

0150 PM     TSTM WND GST     3 S MARBLE FALLS        30.54N 98.27W
03/30/2007  E0.00 MPH        BURNET             TX   TRAINED SPOTTER

            SPOTTER ESTIMATED 3 INCHES OF RAINFALL RATE AND WINDS 40
            MPH WITH GUSTS TO NEAR 50 MPH.

0240 PM     FLASH FLOOD      5 S BURNET              30.69N 98.23W
03/30/2007                   BURNET             TX   LAW ENFORCEMENT

            SOME HIGHWAYS IN BURNET COUNTY CLOSED, PARK ROAD 4 AND FM
            1431, PLUS PEA SIZE HAIL.

&&

PM
Special weather statement, Mar 30, 5:43 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
543 PM CDT FRI MAR 30 2007

TXZ187-311000-
BANDERA-
INCLUDING THE CITY OF...BANDERA
543 PM CDT FRI MAR 30 2007

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO TX HAS ISSUED

*   A FLOOD WARNING
    FOR THE MEDINA RIVER AT BANDERA.
*   LATEST FLOOD CATEGORY:      MODERATE.
*   FORECAST FLOOD CATEGORY:    MODERATE.
*   LATEST STAGE:               14.3 FEET AT 05 PM FRIDAY.
*   FLOOD STAGE:                13.0 FEET.
*   BANKFULL STAGE:             10.0 FEET.
*   FORECAST:  THE RIVER IS EXPECTED TO BEGIN FALLING AND BE BELOW FLOOD STAGE
    BY EARLY SATURDAY MORNING.
*   AT 15.0 FEET...MODERATE LOWLAND FLOODING COVERS LOWEST PARKING SITES AT CAMP
    JELLYSTONE IN BANDERA AND IS THREATENING THE SECOND LEVEL.  RESIDENTS IN CAMP
    JELLYSTONE SHOULD MONITOR NOAA WEATHER RADIO FOR DEVELOPING HEAVY RAIN AND
    FLOOD CONDITIONS.  LOWEST HOMES AT THE UPPER END OF MEDINA LAKE ARE THREATENED
    IF THE LAKE IS NEAR SPILLWAY LEVEL.

SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 12-24 HOURS.

ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.

&&

BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED
  BANDERA           10   13   14.3   FRI 05 PM   5.5   5.4   5.2   5.1   5.0
Local storm report, Mar 30, 7:11 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
711 PM CDT FRI MAR 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     HAIL             2 S CAMP WOOD           29.64N 100.01W
03/30/2007  M3.00 INCH       REAL               TX   TRAINED SPOTTER

            RIGHT ON HIGHWAY 55

&&

WR
Local storm report, Mar 30, 7:13 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
713 PM CDT FRI MAR 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             MONTELL                 29.53N 100.02W
03/30/2007  M3.00 INCH       UVALDE             TX   TRAINED SPOTTER

&&

WR

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:24 PM CDTFlash Flood WarningEWXReal, Uvalde3 hr
Mar 30, 7:54 PM CDTSevere Thunderstorm WarningEWXMedina66 min
Mar 30, 9:15 PM CDTSevere Thunderstorm WarningEWXBexar, Medina30 min
Mar 30, 9:37 PM CDTSevere Thunderstorm WarningEWXVal Verde23 min
Mar 30, 9:40 PM CDTSevere Thunderstorm WarningEWXBexar26 min
Mar 30, 9:50 PM CDTSevere Thunderstorm WarningEWXKinney40 min
Mar 30, 9:56 PM CDTFlash Flood WarningEWXBexar2 hr
Mar 30, 10:27 PM CDTSevere Thunderstorm WarningEWXEdwards33 min
Mar 30, 10:30 PM CDTFlash Flood WarningEWXReal, Uvalde2 hr
Mar 30, 10:35 PM CDTSevere Thunderstorm WarningEWXReal, Uvalde55 min
Mar 30, 10:37 PM CDTSevere Thunderstorm WarningEWXKinney23 min
Mar 30, 11:28 PM CDTSevere Thunderstorm WarningEWXUvalde32 min
Mar 30, 11:44 PM CDTSevere Thunderstorm WarningEWXMaverick61 min
Mar 31, 12:52 AM CDTSevere Thunderstorm WarningEWXAtascosa38 min
Mar 31, 1:14 AM CDTSevere Thunderstorm WarningEWXBexar46 min
Mar 31, 2:23 AM CDTSevere Thunderstorm WarningEWXFrio52 min
Mar 31, 2:39 AM CDTFlash Flood WarningEWXWilson3 hr
Mar 31, 2:46 AM CDTSevere Thunderstorm WarningEWXWilson29 min
Mar 31, 2:53 AM CDTSevere Thunderstorm WarningEWXAtascosa67 min
Mar 31, 2:57 AM CDTSevere Thunderstorm WarningEWXGonzales63 min
Mar 31, 4:14 AM CDTSevere Thunderstorm WarningEWXLavaca61 min
Mar 31, 4:24 AM CDTSevere Thunderstorm WarningEWXFayette51 min
Mar 31, 4:24 AM CDTSevere Thunderstorm WarningEWXFayette51 min
Mar 31, 4:36 AM CDTSevere Thunderstorm WarningEWXDeWitt54 min
Mar 31, 5:52 AM CDTFlash Flood WarningEWXLavaca3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.